MAUDE Adverse Event Report: DEPUY FRANCE SAS¿ 3003895575 DXTEND MBLOC HUM EPI 2 D10 STD; SHOULDER HUMERAL STEM/EPIPHYSIS

DEPUY FRANCE SAS¿ 3003895575 DXTEND MBLOC HUM EPI 2 D10 STD; SHOULDER HUMERAL STEM/EPIPHYSIS
Catalog Number 130710200
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Foreign Body Reaction (1868); Pain (1994); Synovitis (2094)
Date of Event 08/15/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Der states that the sales rep reported that the surgeon called her that the shoulder-delta prosthesis had possible metastasis and rejection.It was also stated that the surgeon would need to extract the material as soon as possible from the patient, and that removal has already occurred.It was also indicated that the patient was without prosthesis and with shoulder fallen.It was also stated that all the material that make up the prothesis was described and was sent to evaluate.Is it important to verify if the metalosis issue was really generated by the prosthesis implanted.It was also stated that the patient presented pain after the examination was diagnosed with metalosis.
 
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.This complaint is still under investigation.Depuy will notify the fda of the results of this investigation once it has been completed.
 
Additional Manufacturer Narrative
Examination of the returned device id not reveal any evidence oif product error.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative

Brand Name
DXTEND MBLOC HUM EPI 2 D10 STD
Common Device Name
SHOULDER HUMERAL STEM/EPIPHYSIS
Manufacturer (Section D)
DEPUY FRANCE SAS¿ 3003895575
7 allée irène joliot curie
bp 256
saint priest cedex 69801
FR  69801
MDR Report Key6866342
Report Number1818910-2017-24640
Device Sequence Number16449310
Product Code HSD
UDI-Device Identifier10603295027157
UDI-Public10603295027157
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K120174
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 09/15/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number130710200
Device Lot Number5236921
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/02/2017
Initial Date Received by Manufacturer 08/15/2017
Supplement Date Received by Manufacturer10/02/2017
09/15/2017
12/08/2017
12/08/2017
Initial Report FDA Received Date09/14/2017
Supplement Report FDA Received Date10/04/2017
10/10/2017
12/12/2017
12/27/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;